# SDR SCNA20240311146

- Difficulty date: January 23, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8
- Aircraft serial: 33021
- Aircraft time: 64,428 hours, 20,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDEWALL SUPPORT FRAME ATTACH ANGLE STA 500D, LBL 27 - LBL 36. REMOVED AND INSTALLED NEW SIDEWALL SUPPORT FRAME ATTACH ANGLE AT BS 500D, LBL 27-LBL36 IAW SRM 51-40-02-0G-0 AND DWG 143A1225.
